PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 33 | 2 | 221-231
Tytuł artykułu

Vague ideals of implication groupoids

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce the concept of vague ideals in a distributive implication groupoid and investigate their properties. The vague ideals of a distributive implication groupoid are also characterized.
Rocznik
Tom
33
Numer
2
Strony
221-231
Opis fizyczny
Daty
wydano
2013
otrzymano
2013-06-04
poprawiono
2013-07-19
Twórcy
  • Department of Engineering Mathematics, GITAM University, Hyderabad Campus, Andhra Pradesh, India-502329
autor
  • Insititute of Mathematics, Yunnan University, Kunming-650091, China
Bibliografia
  • [1] J.C. Abbott, Semi-boolean algebras, Mathematicki Vensik, 19 (4) (1976), 177-198. http://www.digizeitschriften.de/en/dms/img/?PPN=PPN311571026_0019&DMDID=dmdlog47.
  • [2] P. Bhattacharya and N.P. Mukherjee, Fuzzy relations and fuzzy groups, Inform. Sci. 36 (1985), 267-282. doi: 10.1016/0020-0255(85)90057-X
  • [3] R. Biswas, Vague groups, International Journal of Computational Cognition 4 (2) (2006), 20-23. http://www.yangsky.com/ijcc/pdf/ijcc423.pdf
  • [4] I. Chajda and R. Hala, Congruences and ideals in Hilbert algebras, Kyungpook Math. J. 39 (1999), 429-432 (preprint).
  • [5] I. Chajda and R. Hala R, Distributive implicaiton groupoids, Central European Journal of Mathematics 5 (3) (2007), 484-492. doi: 10.2478/s11533-007-0021-5
  • [6] W.A. Dudek and Y.B. Jun, On fuzzy ideals in Hilbert algebras, Novi Sad J. Math. 29 (2) (1999), 193-207. ftp://ftp.gwdg.de/pub/EMIS/journals/NSJOM/Papers/29_2/NSJOM_29_2_193_207.pdf
  • [7] W.L. Gau and D.L. Buehrer, Vague sets, IEEE Transactions on systems-Man and Cybernetics 23 (1993), 610-614. doi: 10.1109/21.229476
  • [8] Y.B. Jun and S.M. Hong, On fuzzy deductive systems of Hilbert algebras, Indian Journal of Pure and Applied Mathematics 27 (2) (1996), 141-151. http://www.new.dli.ernet.in/rawdataupload/upload/insa/INSA_2/20005a24_141.pdf.
  • [9] Y.B. Jun and C.H. Park, Vague ideals of subtraction algebra, International Mathematical Forum 2 (2007), 2919-2926. http://www.m-hikari.com/imf-password2007/57-60-2007/parkIMF57-60-2007-1.pdf.
  • [10] J.N. Mordeson and D.S. Malik, Fuzzy Commutative algebra, World Scientific Publishing Co. pvt. Ltd, Singapore, 1998. http://www.worldscientific.com/worldscibooks/10.1142/3929.
  • [11] L.A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353. doi: 10.1016/S0019-9958(65)90241-X
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmal_1202
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.